# SDR SWAA2024022154372

- Difficulty date: January 27, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN DOME NUT BS 987; LBL 41ON FLOORBEAM.<[01] EVALUATED CORROSION DAMAGE ON FLOOR BEAM AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. REMOVED DAMAGED PORTION OF FLOOR BEAM PER SRM 53-70-51-2R-6.;[02] REMOVED DAMAGED PORTION OF FLOOR BEAM PER SRM 53-70-51-2R-6. (RII);[03] ACCOMPLISHED A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG THE CUT EDGES TO MAKE SURE THERE ARE NO CRACKS. REFER TO 737 NDT PART 6; 51-00-00; PROCEDURE 4 OR 737 NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED;[04] FABRICATED AND DRILLED REPAIR STRAP; ANGLE; AND FILLER IAW SRM 53-70-51-2R-6 ALTERNATIVE 4.;[05] INSPECTED WORK ABOVE;[06] FLAP PEENED CUT EDGE PER SOPM 20-10-03.;[07] INSPECTED WORK ABOVE;[08] TREATED AND PRIMED REPAIR AREA AND REPAIR PARTS IAW SRM 53-70-51-2R-6.;[09] INSPECTED WORK ABOVE;[10] OK TO INSTALL REPAIR PARTS;[11] INSTALLED REPAIR PER SRM 53-70-51-2R-6 ALT 4.;[12] C/W INSPECTION;[13] C/W INSPECTION
